# SDR ASOA201100796

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FWD ANGLE BETWEEN LBL 9 AND RBL 9 IS CORRODED.  REFER CO 7263111,  REO 601R-53-11-926 W/O 198723 STEP 77 FOR INSTALLATION OF FS 280 FWD FLOOR SUPPORT ANGLE.
